Vol. 1, Issue 2 (December 2006)

Applications and Applied Mathematics

An International Journal (AAM)
ISSN: 1932-9466


Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088

Associate Editor:
Associate Editor:
Assistant Editor:
Dr. Dimitar P. Michev Dr. Jian-ao Lian  Dr. Arouna R. Davies
dimichev@pvamu.edu jilian@pvamu.edu

Vol. 1, Issue 2 (December 2006)                                                                                 pp. 83 – 151


(1) Yutka Shoukaku, Norio Yoshida
Oscillations of Hyperbolic Systems with Functional Arguments, 83 – 95
PDF Document

(2)  Mohammed El-Doma
Stability Analysis for an SEIR Age-structured Epidemic Model Under Vaccination, 96 – 111
PDF Document

(3)  Jean M. Tchuenche
A Partially Discretized Age-Dependent Population Model with Additional Structure, 112 – 125
PDF Document

(4)  Mohammed El-Doma
Global Stability Results and Well Posedness of an SI Age-Structured Epidemic Model with Vertical Transmission,
126 – 140

(5)  Abbas Tavakoli, Kirby Jackson, Linda Moneyham, Kenneth D. Phillips, Carolyn Murdaugh, Gene Meding
Data Management Plans: Stage, Components, and Activities, 141 – 151
PDF Document